hi i been on shot now for about 4 months now and since then i been having dizzy spells which i dont get that much anymore now my parents are concerned cause they are saying that im losing weight my question is can you lose weight on the shot if not can someone please tell me what else i can be losing weight from and if i should talk to my doctor and switch to something else or should i go to the doctor and see if everything is ok so if anybody has any answers to my question please give them to me so my parents can stop worrying thanks
i had a friend that was also on the depo. she was hoping it would help her gain weight, but it did the exact opposite. she lost a dramatic amount of weight while she was on it. so it is defiantly true that you can lose weight while on the depo.
the only way she was able to stop losin weight was by switching birth control. she tried everything while on the depo, they even had her on the pill too. but nothing seemed to work.
so i would probably recommend you do the same if you continue to lose weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.